# SDR 2015FA0000476

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: General aviation
- Aircraft: N527JT
- Make and model: Amtr MUSTANG2
- Aircraft serial: 129
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Failed
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLATION OF THIS USED PART, ON LANDING FOLLOWING THE FIRST FLIGHT, THE PILOT DISCOVERED THAT HE HAD NO RIGHT BRAKE.  ON INSPECTION, IT WAS DISCOVERED THAT THE PISTON SHAFT HAD FRACTURED AT THE BASE OF THE THREADED PORTION WHERE THE FORK FOR ATTACHING THE PISTON SHAFT TO THE RUDDER PEDAL IS THREADED ONTO THE SHAFT.
